MathSciNet Relay Station
MathSciNet bibliographic data
MR1382058 34A20 (30D30 34C10)
Il′yashenko, Yuliĭ; Yakovenko, Sergeĭ Counting real zeros of analytic functions satisfying linear ordinary differential equations. J. Differential Equations 126 (1996), no. 1, 87–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement